Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A case of sensorineural deafness following ingestion of Ecstasy
Autore:
Sharma, A;
Indirizzi:
Royal Surrey Cty Hosp, Dept Otolaryngol, Guildford, Surrey, England Royal Surrey Cty Hosp Guildford Surrey England uildford, Surrey, England
Titolo Testata:
JOURNAL OF LARYNGOLOGY AND OTOLOGY
fascicolo: 11, volume: 115, anno: 2001,
pagine: 911 - 915
SICI:
0022-2151(200111)115:11<911:ACOSDF>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
MDMA;
Keywords:
3,4-methylenedioxymethamphetamine; drug toxicity; hearing loss; sensorineural;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
A. Sharma, "A case of sensorineural deafness following ingestion of Ecstasy", J LARYNG OT, 115(11), 2001, pp. 911-915

Abstract

Ecstasy is a substance of abuse commonly associated with the dance scene and taken by many young people. A brief history of Ecstasy and its side-effects is given. A case of ototoxicity is presented, as an additional side-effect to the long list of complications caused by Ecstasy.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/01/20 alle ore 22:00:13